# SDR IPMALJ1805050822

- Difficulty date: May 8, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N991GT
- Make and model: Raythn C90GT
- Aircraft serial: LJ1805
- Aircraft time: 3,499 hours, 2,624 cycles
- System (JASC): 7100 · Powerplant System
- Part: Regulator Valve
- Part number: 723747
- Condition: Erratic
- Location: Zone 400
- Part time: 3,499 hours, 2,624 cycles
- Component: Oil Cooler, Textron
- Component part number: 9993000025
- Stage of operation: CR
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A, O

## Discrepancy

IN CRUISE FLIGHT LEFT ENGINE OIL TEMPERATURE CLIMBED TO RED LINE REDUCTION IN POWER DID NOT PREVENT POWER FROM INCREASING TO APPROXIMATELY 120 DEGREES C. POWER WAS REDUCED FURTHER AND IN DESCENT THE OIL TEMP RETURNED TO NORMAL RANGE. WHEN POWER WAS INCREASE IN LEVEL OFF THE OIL TEMP BEGAN TO CLIMB AGAIN. LANDED AT DIVERSIONARY AIRPORT. OIL PRESSURE REMAINED IN NORMAL RANGE AT ALL TIMES. REPLACED OIL COOLER THERMOSTATIC VALVE AND PERFORMED HIGH OIL TEMP INSPECTION.
